Sums of zeros of solutions to second order differential equations with polynomial coefficients

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the equation u′′ = P(z)u, where P(z) is a polynomial. Let zk(u), k = 1, 2, . . . be the zeros of a solution u(z) to that equation. Inequalities for the sums (formula percent) (j = 1, 2, . . .) are derived. They considerably improve the previous result of the author. Some applications of the obtained bounds are also discussed. An illustrative example is presented. It shows that the suggested results are sharp.

Original languageEnglish
Pages (from-to)183-192
Number of pages10
JournalGlasnik Matematicki
Volume50
Issue number1
DOIs
StatePublished - 1 Jun 2015

Keywords

  • Bounds for zeros of solutions
  • Linear differential equation in the complex plane

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Sums of zeros of solutions to second order differential equations with polynomial coefficients'. Together they form a unique fingerprint.

Cite this